Prati
Ivan Matić
Ivan Matić
Full Professor at the Department of Mathematics, University of Osijek
Potvrđena adresa e-pošte na mathos.hr - Početna stranica
Naslov
Citirano
Citirano
Godina
Uvod u teoriju brojeva
I Matic
Odjel za matematiku Sveucilišta JJ Strossmayera u Osijeku, 2015
502015
Strongly positive representations of metaplectic groups
I Matić
Journal of Algebra 334 (1), 255-274, 2011
312011
On Jacquet modules of representations of segment type
I Matić, M Tadić
Manuscripta Mathematica 147 (3-4), 437-476, 2015
182015
The unitary dual of p-adic 𝑆𝑂 (5)
I Matić
Proceedings of the American mathematical society 138 (2), 759-767, 2010
162010
Jacquet modules of strongly positive representations of the metaplectic group ̃𝑆𝑝 (𝑛)
I Matić
Transactions of the American Mathematical Society 365 (5), 2755-2778, 2013
132013
The unitary dual of p-adic Sp (2)
M Hanzer, I Matić
Pacific journal of mathematics 248 (1), 107-137, 2010
112010
Discrete series of odd general spin groups
Y Kim, I Matić
arXiv preprint arXiv:1706.01111, 2017
82017
Theta lifts of strongly positive discrete series: the case of ( Sp (n), O (V))
I Matic
Pacific J. Math 259 (2), 445-471, 2012
82012
On Jacquet modules of discrete series: the first inductive step
I Matic
Journal of Lie Theory 26 (1), 135-168, 2016
72016
Irreducibility of the unitary principal series of p-adic {\ widetilde {Sp (n)}}
M Hanzer, I Matić
Manuscripta mathematica 132 (3-4), 539-547, 2010
72010
Aubert duals of discrete series: the first inductive step
I Matić
Glasnik matematički 54 (1), 133-178, 2019
62019
Aubert duals of strongly positive discrete series and a class of unitarizable representations
I Matić
Proceedings of the American Mathematical Society 145 (8), 3561-3570, 2017
62017
Approaches to learning mathematics in engineering study program
LJ Matic, I Matic, A Katalenic
Mathematics teaching for the future 186, 195, 2013
62013
COMPOSITION FACTORS OF A CLASS OF INDUCED REPRESENTATIONS OF CLASSICAL -ADIC GROUPS
I Matić
Nagoya Mathematical Journal 227, 16-48, 2017
52017
On discrete series subrepresentations of the generalized principal series
I Matić
Glasnik matematički 51 (1), 125-152, 2015
52015
Kineski teorem o ostatcima za polinome
S Bingulac, I Matić
Osječki matematički list 12 (2), 105-126, 2012
52012
Reducibility of representations induced from the Zelevinsky segment and discrete series
I Matić
manuscripta mathematica 164 (3), 349-374, 2021
42021
First occurrence indices of tempered representations of metaplectic groups
I Matić
Proceedings of the American Mathematical Society 144 (7), 3157-3172, 2015
42015
The conservation relation for discrete series representations of metaplectic groups
I Matić
International mathematics research notices 2013 (22), 5227-5269, 2013
42013
Grčko-kineski stil u teoriji brojeva
I Matić, D Ševerdija
Osječki matematički list 10 (1), 43-57, 2010
42010
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20